Change search
ReferencesLink to record
Permanent link

Direct link
On complementability of subspaces generated by contractions and shifts of functions
Department of Mathematics, Samara State University.
LuleƄ University of Technology, Department of Engineering Sciences and Mathematics, Mathematical Science.
Department of Mathematics, Voronezh State University.
2002 (English)In: Doklady. Mathematics, ISSN 1064-5624, E-ISSN 1531-8362, Vol. 66, no 3, 390-392 p.Article in journal (Refereed) Published
Place, publisher, year, edition, pages
2002. Vol. 66, no 3, 390-392 p.
Research subject
URN: urn:nbn:se:ltu:diva-3549Local ID: 1612b3e0-070c-11de-bf94-000ea68e967bOAI: diva2:976407
Validerad; 2002; Bibliografisk uppgift: translation from Dokl. Akad. Nauk 387, No. 5, 583-585 (2002).; 20090302 (evan)Available from: 2016-09-29 Created: 2016-09-29Bibliographically approved

Open Access in DiVA

fulltext(90 kB)1 downloads
File information
File name FULLTEXT01.pdfFile size 90 kBChecksum SHA-512
Type fulltextMimetype application/pdf

Search in DiVA

By author/editor
Maligranda, Lech
By organisation
Mathematical Science
In the same journal
Doklady. Mathematics

Search outside of DiVA

GoogleGoogle Scholar
Total: 1 downloads
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 1 hits
ReferencesLink to record
Permanent link

Direct link